# SDR UALA2012070603631

- Difficulty date: July 5, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 40,962 hours, 17,146 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY ATTACH POINT AT FLOORBEAM Y518 CORRODED.  REPLACED FWD LAV ATTACH POINT BEAM Y518 PER SRM ON PEMCO NR 5072N00468.
